# SDR A6WA200740078

- Difficulty date: February 22, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A14
- Condition: Cracked
- Location: Lh Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 INTERCOSTAL CRACKED APPROX .1 INCH LONG AT LBL 36.  (M)  MAINTENANCE REMOVED DAMAGED FLANGE AND INSTALLED REPAIR ANGLE IAW REO 601R-53-41-059 REV A AND BSC STANDARD REPAIR 601R-53-0030A.  (K)
